# SDR DALA2020102903501

- Difficulty date: October 26, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 61,745 hours, 20,024 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1661-1681
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 2 DURING INITIAL INSPECTION.  CORROSION FLOOR SUPPORT CHANNEL FROM STA 1661/1681 AND 0 BL AT PASSENGER CABIN W40.  FLOOR SUPPORT REPLACED.
